Translator Disclaimer
1997 Stability criteria for linear delay differential equations
I. Györi, M. Pituk
Differential Integral Equations 10(5): 841-852 (1997).

Abstract

Necessary and sufficient conditions are given for the stability and asymptotic stability of nonantonomous linear delay differential systems under the assumption that the coefficient matrix or the delay is an $L^p$-function.

Citation

Download Citation

I. Györi. M. Pituk. "Stability criteria for linear delay differential equations." Differential Integral Equations 10 (5) 841 - 852, 1997.

Information

Published: 1997
First available in Project Euclid: 1 May 2013

zbMATH: 0894.34064
MathSciNet: MR1741755

Subjects:
Primary: 34K20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.10 • No. 5 • 1997
Back to Top